# SDR UE5R04

- Difficulty date: September 11, 2007
- Submitted: September 11, 2007
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 1 hours, 1 cycles
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: T102401100
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STRETCH CHECK OF TURBINE BLADES P/N T102401-100, FLUORESCENT PENETRANT INSPECTION WAS PERFORMED.  THIS INSPECT REVEALED SEVERAL BLADES WITH CRACKS ALONG TRAILING EDGE. THESE CRACKS IN THE DIRECTION OF THE CHORD OF THE BLADE.
